# SDR AALA202209064071

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,274 hours, 16,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS L4 DOOR ASSIST BOTTLE SHOWS LOW PRESSURE INDICATION ON FLIGHT ATTENDANTS  PANEL. MAINTENANCE FOUND THE DOOR ASSIST BOTTLE SERVICING / SCHRADER VALVE LOOSE AND LEAKING. TIGHTENED SERVICING / SCHRADER VALVE AND SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED AND THE MESSAGE ON THE FLIGHT ATTENDANTS PANEL CLEARED.
